It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21Showing 1 - 20 of 421 for lithium and weight gain. (0.117 seconds)


... for maybe a month before stopping it. I too was worried about weight gain. I never gained any weight during that month though. I hope you don't gain any weight either. ... (4 replies)
... Thanks for your rapid responses. I really appreciate it. How long does it take for the weight gain to start showing, if it does? ... (4 replies)
... I am also on 450mg of lithium and have not had an issue with weight gain.... I have been on it for over a year now and also have not had any thyroid issue either. But, your blood work does need to be monitored closely if you are on lithium. ... (4 replies)

... I am on lithium and have not gained any weight at all so maybe you will be fine. The thyroid issue on the other hand has been a problem for me. I have been on Lithium for almost eight months and in that short time I developed an underactive thyroid. ... (4 replies)
... Just started on 300mg of lithium and will move to 600mg starting tonight. ... (4 replies)
... I was diagnosed bipolar 6 years ago. I was put on 150 mg of lamictal 80 mg of geodon and can't remember how much lithium. I've always been a little overweight but once I started lithium my wright just melted off. Got down to 117 lbs. ... (4 replies)
... I have gained so much weight on all of the different meds I've been on through the years. My doctor has added topomax and I'm hoping it will allow me to lose some weight even though I'm on lithium and that is a real weight gainer for me. ... (5 replies)
... psychotics in addition to antidepressants, none have been successful until now. my psyc prescribed Seroquel 3 months ago and it's working but I am having rapid weight gain. My body is changing shape in places it never has in the past. ... (9 replies)
... I commend you on your honesty in what you are doing in regard to your meds and as everyone knows there are tradeoffs to maintaining stability. ... (13 replies)
... Jack, I understand your apprehension and concern about the weight gain. ... (11 replies)
... I think it causes weight gain, but thats me personally. My brother is on lithium and has had no weight gain. ... (8 replies)
... Thank you all so much for sharing your thoughts and experiences on this issue. I will definitely keep you posted on what we decide. ... (24 replies)
... Hiya and welcome to the board! ... (3 replies)
... ADD meds. I'm taking Ritalin twice a day now and have more motivation which has helped me in many ways. I'm working again but I still come home and feel like I am chained to the couch, unable to do anything at all. Meaning it is a chore to get up and pour myself some iced tea. ... (3 replies)
... of Seroquil. Seroquil made me gain weight. Worked like a charm though! Would also make me feel like I had a major hangover the next day. I said, no more, to that med. ... (2 replies)
... I increased sixteen pounds in my first month or so on Seroquel, but now I've leveled off and actually lost three pounds. ... (4 replies)
... hi... a year ago in June, i was diagnosed with Bipolar Manic depressed and im on Lithium, and Clonazapam.. ... (6 replies)
Weight gain
Feb 23, 2010
... I went on Lithium for about three months and put on thirty pounds. I went off the lithium about a month ago, and sure enough... NO weight loss. just hanging around like bad baggage. I did myself a favor and got rid of my summer clothin that I won't fit into. ... (25 replies)
Weight gain
Feb 13, 2010
... a very healthy weight for me. ... (25 replies)
... I am on a lot of meds too Deborah, so I relate to you. I am on Lithium which has buggered my thyroid so I have to take Thyroxine for that. ... (23 replies)


Associated Tags: bipolar disorder, seroquel, weight gain

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 21

All times are GMT -7. The time now is 08:09 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!